Alert archive / California / Small Craft Advisories in 2015

Small Craft Advisory 137, NWS Eureka, CA

April 16, 2015

NWS Eureka, CA issued this small craft advisory at Apr 16, 2015, 3:09 AM PDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Apr 16, 2015, 3:09 AM PDT (10:09 UTC)
Expired
Apr 17, 2015, 6:00 PM PDT
In force
39 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

681 
WHUS76 KEKA 161009
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
309 AM PDT THU APR 16 2015

PZZ470-161815-
/O.EXP.KEKA.GL.W.0010.000000T0000Z-150416T1000Z/
/O.EXB.KEKA.SE.W.0010.000000T0000Z-150416T2200Z/
/O.NEW.KEKA.SC.Y.0137.150416T1009Z-150419T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
309 AM PDT THU APR 16 2015

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SUNDAY...
...GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON.
A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT UNTIL 3 AM PDT SUNDAY. 

* WINDS...N 10 TO 20 KT WITH GUSTS TO 30 KT. OCCASIONAL GUSTS TO
  35 KT IN NORTHERN PORTION.

* SEAS...NW 10 TO 13 FT AT AROUND 10 SECONDS. NORTHWEST LONG
  PERIOD SWELL BUILDING INTO THE WATERS TODAY PEAKING AT 10 TO 11
  FEET AT 17 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-161815-
/O.EXP.KEKA.GL.W.0010.000000T0000Z-150416T1000Z/
/O.EXB.KEKA.SE.W.0010.000000T0000Z-150416T2200Z/
/O.EXB.KEKA.SC.Y.0135.150416T1009Z-150419T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
309 AM PDT THU APR 16 2015

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SUNDAY...
...GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON.
A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT UNTIL 3 AM PDT SUNDAY. 

* WINDS...N 10 TO 20 KT WITH GUSTS TO 25 KT. GUSTS TO 30 KT
  POSSIBLE FRIDAY NIGHT AND SATURDAY.

* SEAS...NW 9 TO 13 FT AT AROUND 10 SECONDS. NORTHWEST LONG
  PERIOD SWELL BUILDING INTO THE WATERS TODAY PEAKING AT 10 TO 11
  FEET AT 17 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-161815-
/O.EXP.KEKA.SE.W.0010.000000T0000Z-150416T1000Z/
/O.EXT.KEKA.SC.Y.0135.000000T0000Z-150417T2200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
309 AM PDT THU APR 16 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT FRIDAY...
...HAZARDOUS SEAS WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

* WINDS...N 5 TO 15 KT. GUSTS TO 25 KT POSSIBLE FRIDAY NIGHT AND
  SATURDAY.

* SEAS...NW 10 FT AT AROUND 10 SECONDS SUBSIDING TODAY. NW LONG
  PERIOD SWELL BUILDING INTO THE WATERS TODAY PEAKING AT 10 TO 11
  FEET AT 17 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-161815-
/O.EXT.KEKA.SC.Y.0135.000000T0000Z-150418T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
309 AM PDT THU APR 16 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...

* WINDS...N 10 TO 15 KT. A FEW GUSTS TO 20 KT THIS AFTERNOON.

* SEAS...NW 8 TO 11 FT AT AROUND 10 SECONDS. NW SWELL BUILDING
  INTO THE WATERS TODAY PEAKING AT 10 TO 11 FEET AT 17 SECONDS
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
6 follow-up statements
296 
WHUS76 KEKA 161538
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
838 AM PDT THU APR 16 2015

PZZ470-162345-
/O.CON.KEKA.SE.W.0010.000000T0000Z-150416T2200Z/
/O.CON.KEKA.SC.Y.0137.000000T0000Z-150419T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
838 AM PDT THU APR 16 2015

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...N 10 TO 20 KT WITH GUSTS TO 30 KT. OCCASIONAL GUSTS TO 
  35 KT IN NORTHERN PORTION. 

* SEAS...NW 10 TO 13 FT AT AROUND 11 SECONDS. NW 10 TO
  11 FEET AT 17 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-162345-
/O.CON.KEKA.SE.W.0010.000000T0000Z-150416T2200Z/
/O.CON.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
838 AM PDT THU APR 16 2015

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...N 10 TO 20 KT WITH GUSTS TO 25 KT. GUSTS TO 30 KT
  POSSIBLE FRIDAY NIGHT.

* SEAS...NW 9 TO 13 FT AT AROUND 11 SECONDS. NW 10 TO
  11 FEET AT 17 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-162345-
/O.CON.KEKA.SC.Y.0135.000000T0000Z-150418T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
838 AM PDT THU APR 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WINDS...N 10 TO 15 KT. A FEW GUSTS TO 20 KT THIS AFTERNOON.

* SEAS...NW 8 TO 11 FT AT AROUND 11 SECONDS. NW 10 TO
  11 FEET AT 17 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ455-162345-
/O.CON.KEKA.SC.Y.0135.000000T0000Z-150417T2200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
838 AM PDT THU APR 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY...

* WINDS...N 5 TO 15 KT. GUSTS TO 25 KT POSSIBLE FRIDAY NIGHT.

* SEAS...NW 10 FT AT AROUND 11 SECONDS SUBSIDING TODAY. NW 10 TO
  11 FEET AT 17 SECONDS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
441 
WHUS76 KEKA 162130
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 PM PDT THU APR 16 2015

PZZ470-170530-
/O.CAN.KEKA.SE.W.0010.000000T0000Z-150416T2200Z/
/O.CON.KEKA.SC.Y.0137.000000T0000Z-150419T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
230 PM PDT THU APR 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...
...HAZARDOUS SEAS WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE
HAZARDOUS SEAS WARNING. 

* WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. OCCASIONAL GUSTS TO
  35 KT IN NORTHERN PORTION.

* SEAS...NW 10 TO 13 FT AT 12 TO 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-170530-
/O.CAN.KEKA.SE.W.0010.000000T0000Z-150416T2200Z/
/O.CON.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
230 PM PDT THU APR 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...
...HAZARDOUS SEAS WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE
HAZARDOUS SEAS WARNING. 

* WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. 

* SEAS...NW 10 TO 14 FT AROUND 14 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-170530-
/O.CON.KEKA.SC.Y.0135.000000T0000Z-150418T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
230 PM PDT THU APR 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WINDS...N 10 TO 15 KT.

* SEAS...NW 10 TO 11 FEET AROUND 17 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ455-170530-
/O.CON.KEKA.SC.Y.0135.000000T0000Z-150417T2200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
230 PM PDT THU APR 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY...

* WINDS...N 5 TO 15 KT. 

* SEAS...NW 10 FT AROUND 15 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
224 
WHUS76 KEKA 170355
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
855 PM PDT THU APR 16 2015

PZZ450-171200-
/O.CON.KEKA.SC.Y.0135.000000T0000Z-150418T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
855 PM PDT THU APR 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WINDS...N 10 TO 15 KT.

* SEAS...NW 10 TO 11 FEET AROUND 17 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ455-171200-
/O.CON.KEKA.SC.Y.0135.000000T0000Z-150417T2200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
855 PM PDT THU APR 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY...

* WINDS...N 5 TO 15 KT.

* SEAS...NW 10 FT AROUND 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-171200-
/O.CON.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
855 PM PDT THU APR 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT.

* SEAS...NW 10 TO 14 FT AROUND 14 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-171200-
/O.CON.KEKA.SC.Y.0137.000000T0000Z-150419T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
855 PM PDT THU APR 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. OCCASIONAL GUSTS TO 
  35 KT IN NORTHERN PORTION. 

* SEAS...NW 10 TO 13 FT AT 12 TO 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
961 
WHUS76 KEKA 171022
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
322 AM PDT FRI APR 17 2015

PZZ470-171830-
/O.EXT.KEKA.SC.Y.0137.000000T0000Z-150418T0400Z/
/O.NEW.KEKA.GL.W.0011.150418T0400Z-150418T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
322 AM PDT FRI APR 17 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT
SATURDAY. 

* WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. WINDS INCREASING THIS
  EVENING THROUGH SATURDAY WITH GUSTS IN EXCESS OF 35 KT...HIGHEST
  IN NORTHERN PORTION.

* SEAS...N 8 TO 10 FEET INCREASING TO AROUND 12 FEET TONIGHT AT 8
  SECONDS AND WEST SWELL 10 FT AT 14 TO 16 SECONDS TODAY
  SUBSIDING TONIGHT THROUGH THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-171830-
/O.EXT.KEKA.SC.Y.0135.000000T0000Z-150418T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
322 AM PDT FRI APR 17 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SATURDAY...

* WINDS...N 10 TO 15 KT. GUSTS TO 25 KT TONIGHT INTO EARLY
  SATURDAY.

* SEAS...NW 10 TO 11 FEET AROUND 13 TO 16 SECONDS AND NORTH 4 TO
  7 FEET AT 7 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ455-171830-
/O.CON.KEKA.SC.Y.0135.000000T0000Z-150417T2200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
322 AM PDT FRI APR 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...N 5 TO 15 KT.

* SEAS...NW 10 FT AROUND 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-171830-
/O.CON.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
322 AM PDT FRI APR 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT.

* SEAS...N 8 TO 10 FEET AT 9 SECONDS AND WEST SWELL 10 FT AT 14
  TO 16 SECONDS TODAY SUBSIDING TONIGHT THROUGH THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
635 
WHUS76 KEKA 171614
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
914 AM PDT FRI APR 17 2015

PZZ470-180015-
/O.EXT.KEKA.SC.Y.0137.000000T0000Z-150418T0100Z/
/O.EXT.KEKA.GL.W.0011.150418T0100Z-150418T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
914 AM PDT FRI APR 17 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM THIS EVENING...
...GALE WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO 3 PM SATURDAY...

* WINDS...N INCREASING TO 20 TO 30 KT. OCCASIONAL GUSTS TO 40 KT
  BY EVENING. FREQUENT GUSTS UP TO 40 KT ARE EXPECTED TONIGHT AND
  SATURDAY...HIGHEST IN NORTHERN PORTION.

* SEAS...N 8 TO 10 FEET INCREASING TO AROUND 12 FEET TONIGHT AT 
  8 SECONDS AND WEST SWELL 10 FT AT 14 TO 16 SECONDS TODAY 
  SUBSIDING TONIGHT THROUGH THE WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

PZZ450-180015-
/O.CON.KEKA.SC.Y.0135.000000T0000Z-150418T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
914 AM PDT FRI APR 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM SATURDAY...

* WINDS...N 10 TO 20 KT. GUSTS TO 25 KT TONIGHT INTO EARLY
  SATURDAY.

* SEAS...NW 10 TO 12 FEET AROUND 13 TO 16 SECONDS AND NORTH 4 TO 
  7 FEET AT 7 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ455-172200-
/O.CON.KEKA.SC.Y.0135.000000T0000Z-150417T2200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
914 AM PDT FRI APR 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM THIS
AFTERNOON...

* WINDS...N 5 TO 15 KT.

* SEAS...NW 10 TO 12 FT AROUND 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-180015-
/O.CON.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
914 AM PDT FRI APR 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY...

* WINDS...N INCREASING TO 20 TO 25 KT WITH OCCASIONAL GUSTS TO 35
  KT.

* SEAS...N 6 TO 8 FEET AT 9 SECONDS AND WEST SWELL 10 FT AT 14 TO
  16 SECONDS TODAY SUBSIDING TONIGHT THROUGH THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
607 
WHUS76 KEKA 172159
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
259 PM PDT FRI APR 17 2015

PZZ470-180600-
/O.CON.KEKA.SC.Y.0137.000000T0000Z-150418T0100Z/
/O.EXT.KEKA.GL.W.0011.150418T0100Z-150419T0100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
259 PM PDT FRI APR 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM THIS
EVENING...
...GALE WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO
6 PM SATURDAY...

* WINDS...N INCREASING TO 20 TO 30 KT. OCCASIONAL GUSTS TO 40 KT 
  BY EVENING. FREQUENT GUSTS UP TO 40 KT ARE EXPECTED TONIGHT 
  AND SATURDAY...HIGHEST IN NORTHERN PORTION. 

* SEAS...N INCREASING TO AROUND 12 FEET TONIGHT AT 8 SECONDS AND
  WEST SWELL 10 FT AT 14 TO 16 SECONDS TODAY SUBSIDING TONIGHT
  THROUGH THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

PZZ455-180400-
/O.EXT.KEKA.SC.Y.0135.000000T0000Z-150418T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
259 PM PDT FRI APR 17 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM THIS EVENING...

* WINDS...N WINDS 10 TO 20 KT TONIGHT. GUSTS UP TO 30 KT THIS
  EVENING.

* SEAS...NW 10 TO 12 FT AROUND 14 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ450-180600-
/O.CON.KEKA.SC.Y.0135.000000T0000Z-150418T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
259 PM PDT FRI APR 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM SATURDAY...

* WINDS...N 10 TO 20 KT. GUSTS TO 30 KT TONIGHT.

* SEAS...NW 12 FEET AROUND 15 SECONDS AND NORTH 4 TO 7 FEET AT 7
  SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-180600-
/O.CON.KEKA.SC.Y.0135.000000T0000Z-150419T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
259 PM PDT FRI APR 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY...

* WINDS...N 20 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT.

* SEAS...N 6 TO 8 FEET AT 9 SECONDS AND WEST SWELL 10 FT AT 14 
  TO 16 SECONDS TODAY SUBSIDING TONIGHT THROUGH THE WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 15, 9:17 PM PDT, 5 hours 52 minutes earlier.

Area forecast discussion, Apr 15, 9:17 PM PDT, 5 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
917 PM PDT WED APR 15 2015

.SYNOPSIS...HIGH PRESSURE BUILDING OVER THE WEST COAST WILL BRING
DRY WEATHER AND A WARMING TREND TO THE INTERIOR THROUGH THE
WEEKEND. THE COAST CAN EXPECT MOSTLY SUNNY SKIES UNTIL STRATUS
AND FOG RETURN LATE IN THE WEEK.

&&

.UPDATE...HAVE HOISTED A HAZARDOUS SEAS WARNING FOR THE S NEAR
SHORE WATERS THRU 3 AM. HAVE ALSO EXTENDED THE OFFSHORE GALE
WARNING THRU THE NEXT PRODUCT ISSUANCE TIME TO LINE UP WITH THE
NEW HAZARDOUS SEAS WARNING AND ACCOUNT FOR LINGERING GALE FORCE
GUSTS. /SEC

&&

.PREV DISCUSSION......ISSUED AT 301 PM...

DISCUSSION...HIGH PRESSURE BUILDING OVER THE WEST COAST BROUGHT
DRY WEATHER AND WARMER TEMPERATURES TO NORTHWEST CALIFORNIA TODAY.
THE INTERIOR VALLEYS WILL BE CHILLY AGAIN TONIGHT GIVEN THE
EXPECTED CLEAR SKIES AND LIGHT WINDS. HOWEVER, WIDESPREAD FROST IS
NOT EXPECTED GIVEN TEMPERATURES WILL BE A FEW DEGREES WARMER. THE
COLDEST LOCATIONS WILL HAVE THE BEST CHANCES OF SEEING SOME FROST.
OTHERWISE, TEMPERATURES WILL TREND UPWARDS THROUGH THIS WEEKEND.
ALONG THE COAST, EXPECT MOSTLY SUNNY SKIES UNTIL THE STRATUS AND
FOG RETURNS AROUND FRIDAY MORNING. FOR THE WEEKEND, MODEL GUIDANCE
CONTINUES TO INDICATE THAT A WEAK UPPER DISTURBANCE WILL DETACH
FROM A PASSING SHORTWAVE WELL TO OUR NORTH AND DRIFT SOUTHWARD
ALONG THE WEST COAST OVER THE WEEKEND. AS THIS SYSTEM DOES SO IT
WILL BRING WITH IT A MODEST INCREASE IN MOISTURE, WHICH MAY BE
JUST ENOUGH TO TRIGGER SOME LIGHT SHOWERS OR MAYBE AN ISOLATED
THUNDERSTORM ACROSS THE MOUNTAINS SATURDAY AFTERNOON. MODEL
PARAMETERS DO SEEM TO BE OVERDONE, ESPECIALLY CONSIDERING THE
MARGINAL MOISTURE COMING FROM THE SOUTHWEST, WHICH DOESN'T ALWAYS
LEAD TO THE BEST CHANCES OF THUNDERSTORM THIS TIME OF YEAR. THE
CHANCE FOR MORE WIDESPREAD RAIN WILL INCREASE TUESDAY AND BEYOND
AS MODEL GUIDANCE CONTINUES TO BRING A MORE SUBSTANTIAL AND VERY
COMPLEX UPPER LOW INTO THE CALIFORNIA COAST. MODEL GUIDANCE IS ALL
OVER THE PLACE REGARDING JUST HOW THIS SYSTEM WILL EVOLVE AND
THERE IS A LOT OF UNCERTAINTY. ALSO, THE PROBLEM WILL BE THIS
SYSTEM TRYING TO BREAK THROUGH A VERY STRONG RIDGE OVER THE WEST
COAST DURING THAT TIME PERIOD, AS SHOWN BY THE 5-WAY PATTERN. LEFT
POPS ALONE DURING THAT TIME PERIOD FOR NOW.

AVIATION...VFR CONDITIONS AND MODERATE TO MODERATE AND GUSTY
NORTHERLY WINDS WILL CONTINUE AT KCEC AND KACV THROUGH THIS
EVENING. VFR CONDITIONS AND LIGHT WINDS WILL PREVAIL OVERNIGHT AT
KCEC AND KACV. THE WINDS WILL BECOME MODERATE AND GUSTY THURSDAY
AT KCEC AND KACV WITH VFR CONDITIONS. VFR CONDITIONS AND LIGHT
NORTHERLY WINDS TO LIGHT AND VARIABLE WINDS WILL CONTINUE AT KUKI
THROUGH THIS EVENING. WINDS WILL BECOME LIGHT AND VARIABLE TO CALM
OVERNIGHT AT KUKI WITH VFR CONDITIONS. VFR CONDITIONS AND LIGHT
WINDS WILL PREVAIL AT KUKI ON THURSDAY.

MARINE...A HIGH PRESSURE RIDGE COMBINED WITH A COASTAL THERMAL
TROUGH AND A LARGE STEEP NORTHWESTERLY SWELL GENERATED BY A STRONG
LOW PRESSURE SYSTEM IN THE CENTRAL PACIFIC HAVE INCREASED
NORTHERLY WINDS AND THE SEAS ACROSS THE WATERS. A GALE WARNING
WILL CONTINUE ACROSS THE OUTER WATERS THROUGH THIS EVENING. LARGE
STEEP SEAS WILL CONTINUE ACROSS THE WATERS THIS WEEK. THEREFORE
SMALL CRAFT ADVISORIES WILL BE NECESSARY ACROSS THE OUTER WATERS
THURSDAY THROUGH THIS WEEKEND DUE TO ELEVATED WINDS AND/OR SEAS.
SMALL CRAFT ADVISORIES WILL CONTINUE ACROSS THE NEAR SHORE WATERS
THROUGH EARLY FRIDAY MORNING.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY UNTIL 3 AM PDT FRIDAY FOR PZZ450-455.

     GALE WARNING UNTIL 3 AM PDT THURSDAY FOR PZZ470-475.

     HAZARDOUS SEAS WARNING UNTIL 3 AM PDT THURSDAY FOR PZZ455.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Apr 15, 2:32 PM PDT, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
232 PM PDT WED APR 15 2015

CAZ003-004-076-162145-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
232 PM PDT WED APR 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-002-162145-
REDWOOD COAST-MENDOCINO COAST-
232 PM PDT WED APR 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A BUILDING LONG PERIOD SWELL WILL BRING 16-18 FT BREAKERS TO WEST
AND NORTHWEST FACING BEACHES LATE THURSDAY INTO FRIDAY. THERE WILL
ALSO BE THE POTENTIAL FOR SNEAKER WAVES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 9:12 PM PDTHazardous Seas WarningEKA17 hr
Apr 16, 1:57 AM PDTFrost AdvisoryEKA6 hr

Nearby

Small Craft Advisories in California, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.